# SDR UPS00431756

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracking
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, ALSO REF 44229476, 44229857,44230096, 44230104, 44233476, 44234716 AND 44234895.  REF EO 5310-10732A.  REWORK RT BS 1480 HOLES AND SPLICE PLATES TO S/B B747543A2390 PLAN B.  WORK ACCOMPLISHED IAW S/B 53A2390 AND Q/NOTE 16/2000 AND APPROVED 8 110-3.  NOTE, FAA APPROVAL FOR THIS INSPECTION WILL BE REQUIRED.
